Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had a hysterectomy. Feeling of fatigue. On antibiotics, Strep B. Treatment and cause? Is this a side effect?

I had a hysterectomy (left in ovaries) in the end of December and have out of control Step B. I have been on 3 rounds of antibiotics and can still feel it, and get stomach aches also. But I understand it will always be there. I am feeling fatigued, is that a symptom of strep B? No serious health conditions, quite healthy actually. There are viruses going around and this could be a coincidental symptom of a general gi upset. Just curious as I don't know what to expect with this long term and my doctor doesn't seem to have much to offer except ... you'll always have it.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

After undergoing hysterectomy there is possibility of presence of adhesions.
And that can cause abdominal discomfort occasionally.
Though the ovaries left behind as the target organ is removed their function ca deteriorate to some extent and that can lead to symptoms like fatigue etc.
If your symptoms persist once go for ultrasound, hormonal profile including thyroid profile, FSH levels etc.
According to the result further management can be planned.
For more details you can ask me through:
Take care.

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor